# SDR ASAA2016013015177

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,849 hours, 10,804 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 NR 2 ENGINE UPPER EGT SECTOR READ HIGH.  ECONOMIC FAULT.  ACFT GROUNDED.    ACCOMPLISHED FAULT ISOLATION IAW FIM 73-11, TASK 801.  RAN ENGINE NR 2 AT IDLE FOR 5 MIN.  ALL T49.5 PARAMETERS WERE IN RANGE, DID NOT FLUCTUATE. ELECTRONIC ENGINE CONTROL TEST PASSED.  FAULT IS NOT ACTIVE AT THIS TIME.
